# SDR SIMA20180723003

- Difficulty date: July 23, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 34,424 hours, 30,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR DIFFICULT TO CLOSE-C/A-CLEANED AND LUBRICATED DOOR SEALS. PERFORMED OPS CHECK OF DOOR IAW AMM 52-11-00. OPS CHECK GOOD.
